MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207560
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the screw broke during insertion.A backup device was available to complete the procedure following a short delay of less than 30 minutes.No patient impact was reported.
 
Additional Manufacturer Narrative
Due to no product being returned the complaint could not be confirmed.Evaluation and investigation are not possible.No definitive conclusions can be made without pertinent manufacturing information or a device to evaluate.If relevant information becomes available to assist with traceability, the complaint will be revisited.

Brand Name
SCR BIORCI 8X25MM STRL BX 1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6836624
Report Number1219602-2017-01055
Device Sequence Number10779567
Product Code MAI
UDI-Device Identifier03596010426222
UDI-Public(01)03596010426222(17)220111(10)50641106
Combination Product (Y/N)N
PMA/510(K) Number
K992936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2022
Device Model Number7207560
Device Catalogue Number7207560
Device Lot Number50641106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1